MAUDE Adverse Event Report: KARL STORZ SE & CO. KG HOPKINS TELESCOPE 30°, 4 MM, 30 CM

KARL STORZ SE & CO. KG HOPKINS TELESCOPE 30°, 4 MM, 30 CM
Model Number 27005BA
Medical Device Problem Codes Dent in Material (2526); Chemical Problem (2893); Material Deformation (2976); Optical Obstruction (3002)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that hopkins optics has bad image.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
Device evaluation: during the technical inspection of the returned device, the error description provided by the customer, " bad image", could be confirmed.The examination revealed a bent shaft, which resulted in a chipping rod lens.As a result, increased abrasion and dirt particles are visible in the system.The distal solder joint is chemically corroded and leaking.Moisture is present in the rod system.The defects/damage found lead to blurred and cloudy imaging and are not attributable to a production/manufacturing defect.This damage is caused by improper handling/mechanical overload or by incorrect clinical reprocessing.This event is filed under internal complaint id (b)(4).

Brand Name
HOPKINS TELESCOPE 30°, 4 MM, 30 CM
Common Device Name
HOPKINS TELESCOPE 30°, 4 MM, 30 CM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key23737229
Report Number9610617-2025-02444
Device Sequence Number15558825
Product Code FAJ
UDI-Device Identifier04048551001066
UDI-Public04048551001066
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K243653
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27005BA
Device Catalogue Number27005BA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/09/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2025
Supplement Date Received by Manufacturer12/11/2025
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown